# SDR ASAA0310686

- Difficulty date: December 26, 2003
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING SCHEDULED INSPECTION, FOUND THE EXIT IDENTIFIER ON THE SMOKE BARRIER INOPERATIVE.  REPLACED BATTERY PACK, THEN EXIT IDENTIFIER TESTED NORMAL.  (M)
